# SDR CA041115006

- Difficulty date: November 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 10,372 hours
- Engine: Lyc LTS101600A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 704A34310006
- Condition: Damaged
- Location: Hyd Pump
- Component: Pump
- Component part number: 704A34310006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HRS INSPECTION, IT WAS NOTICED THAT THE HYDRAULIC FILTER WAS CONTAMINATED WITH NON-FERROUS METAL SHAVINGS. THE PUMP HOUSING IS MADE OF ALUMINIUM THEREFORE WE SUSPECT THE GEAR ROTORS STARTED TO WEAR THROUGH THE SOFTER HOUSING.THE PUMP WAS REPLACED WITH A NEW ONE AND THE SYSTEM FLUSHED. THE A/C WAS RETURNED TO SERVICE.
